MathSciNet Relay Station
MathSciNet bibliographic data
MR847727 (87k:17014) 17B35 (14M15 20G20 22E47)
Ginsburg, V. ${\germ G}$-modules, Springer's representations and bivariant Chern classes. Adv. in Math. 61 (1986), no. 1, 1–48.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement